Name: Dr.Abuihlail, J. Y. | Phone: 4737 | Off. Loc: 5-507 | Email: abuhlail@kfupm.edu.sa |
---|
Teaching assignment
# | Course | Section | Period | Location | Activity | Days |
---|---|---|---|---|---|---|
1 | MATH106 | 03 | 11:30AM | 6-211 | LEC | MW |
2 | MATH201 | 12 | 02:00PM | 6-163 | LEC | MW |
Office Hours (Phone: Office: )
Sunday | Monday | Tuesday | Wednesday | Thursday |
---|---|---|---|---|
11:00-11:50 |
|
11:00-11:50 |
|
11:00-11:50 |
Sno | Publications | Year | Status |
---|---|---|---|
[1] | J. Y. Abuihlail, 100 Solved Problems in Inequalities. An Entrance to Math Olympiads, 2016. In press. | 2016 | In press |
[2] | J. Y. Abuihlail and N. Alsulaiman, "Hopf Semialgebras," Communications in Algebra, vol. 43, no. 3, pp. 1241-1278, Mar. 2015. | 2015 | Published |
[3] | Abuihlail, J. Y., S. Il'in, Y. Katsov, and T. Nam, "On V-semirings and semirings all of whose cyclic semimodules are injective," Communications in Algebra, vol. 43, no. 11, pp. 4632-4654, Nov. 2015. | 2015 | Published |
[4] | Abuihlail, J. Y., "Zariski topologies for coprime and second submodules," Algebra Colloquium, pp. 47-72, 2015. | 2015 | Published |
[5] | J. Y. Abuihlail, "Some Remarks on Tensor Products and Flatness of Semimodules," Semigroup Forum, vol. 88, no. 3, pp. 732--738, Apr. 2014. | 2014 | Published |
[6] | J. Y. Abuihlail, "Exact Sequences of Commutative Monoids and Semimodules," Homology, Hoptopy and Applications, vol. 16, no. 1, pp. 199-214, 2014. | 2014 | Published |
[7] | J. Y. Abuihlail, "Semicorings and Semicomodules," Communications in Algebra, vol. 42, no. 11, pp. 4801-4838, Nov. 2014. | 2014 | Published |
[8] | Abuihlail, J. Y. and Lomp, Ch., "On the notions of strong irreducibility and its dual," Journal of Algebra and its Applications, vol. 12, no. 6, 2013. | 2013 | Published |
[9] | Abuihlail, J. Y., "Semiunital semimonoidal categories (Applications to semirings and semicorings)," Theory and Applications of Categories, vol. 28, no. 4, pp. 123-149, Feb. 2013. Theory and Applications of Categories | 2013 | Published |
[10] | J. Y. Abuihlail, 100 Solved Problems in Algebra. An Entrance to Math Olympiads, 2013. In press. | 2013 | In press |
[11] | R. S. Alassar, J. Y. Abuihlail, and M. I. Abu-Sbeih, An Entrance to Math Olympiads and Contests (Introduction, Problems, Solutions), KSA: Obeikan, 2013. | 2013 | Published |
[12] | J. Y. Abuihlail, S. Kabbaj, and A. Laradji, Ed., ICMS'10 Proceedings (Algebra): Inaugural issue of the Arabjain Journal of Mathematics (AJM), Vol. 1, Springer, 2012. | 2012 | Published |
[13] | J. Y. Abuihlail, Ed., ICMS?10 Proceedings (Algebra), Part I, Springer, 2011. | 2011 | Published |
[14] | J. Y. Abuihlail and M. S. Jarrar, "Tilting Modules over Almost Perfect Domains," Journal of Pure and Applied Algebra, vol. 215, pp. 2024-2033, 2011. | 2011 | Published |
[15] | Abuihlail, J. Y., Jarrar, M., and Kabbaj, S., "Commutative rings in which every finitely generated ideal is quasi-projective," Journal of Pure and Applied Algebra, vol. 215, pp. 2504-2511, 2011. | 2011 | Published |
[16] | Abuihlail, J. Y., "A Zariski Topology for Modules," Communications in Algebra, vol. 39, no. 12, pp. 1-19, Dec. 2011. | 2011 | Published |
[17] | Abuihlail, J. Y., "A Dual Zariski Topology for Modules," Topology and its Applications, vol. 158, no. 3, pp. 457-467, 2011. | 2011 | Published |
[18] | J. Y. Abuihlail, M. S. Jarrar, and S. Kabbaj, "Commutative rings in which every f.g. ideal is quasi-projective," Journal of Pure and Applied Algebra, vol. 215, pp. 2504-2511, 2011. | 2011 | Published |
[19] | Abuihlail, J. Y., "Primeness and Coprimeness Conditions for Corings and Comodules," KFUPM, Rep. 389, 2008. | 2008 | |
[20] | J. Y. Abuihlail, Ed., "Interactions of Algebraic and Coalgebraic Structures (Theory and Applications)", Vol. 33, KFUPM, 2008. | 2008 | Published |
[21] | Abuihlail, J. Y. and S.K;. Nauman, "Injective Morita Contexts (Revisited)," in "Modules and Comodules", T. Brzezinski et. al. (editors)", Trends in Mathematics,, 2008, pp. 1-30. (Published) | 2008 | |
[22] | J. Y. Abuihlail, "A Zariski Topology for Bicomodules and Corings," Applied Categorical Structures, vol. 16, no. 1-2, pp. 13-28, Apr. 2008. | 2008 | Published |
[23] | Abuihlail, J. Y., "Tilting & Cotilting Modules over Commutative Rings (Survey & Open Problems)," KFUPM, Rep. 381, 2007. | 2007 | |
[24] | J. Y. Abuihlail, "Fully Coprime Comodules and Fully Coprime Corings," Applied Categorical Structures, vol. 14, pp. 379-409, Dec. 2006. | 2006 | Published |
[25] | J. Y. Abuihlail, "A Note On Coinduction Functors between Categories of Comodules for Corings," Annali dell'Universita di Ferrara, vol. LI, pp. 151-172, Dec. 2005. | 2005 | Published |
[26] | J. Y. Abuihlail, "On the Linear Weak Topology and Dual Pairings over Rings," Topology and its Applications, vol. 149, no. 1-3, pp. 161-175, 2005. | 2005 | Published |
[27] | J. Y. Abuihlail, "Morita contexts for corings and equivalences," In proceedings of the Hopf Algebras in Noncommutative Geometry and Physics,, vol. 239, pp. 1-19, Feb. 2005. [Series: Lecture Notes in Pure and Applied Mathematics 239] | 2005 | |
[28] | J. Y. Abuihlail, "Dual Entwining Structures and Dual Entwined Modules," Algebras and Representation Theory, vol. 8, no. 2, pp. 275-295, May 2005. | 2005 | Published |
[29] | J. Y. Abuihlail, "Duality Theorems for Crossed Products over Rings," Journal of Algebra, vol. 288, pp. 212-240, 2005. | 2005 | Published |
[30] | J. Y. Abuihlail, "Hopf Pairings and (Co)Induction Functors over Rings," Journal of Algebra and its Applications, vol. 4, no. 4, pp. 369-404, 2005. | 2005 | Published |
[31] | J. Y. Abuihlail, "On Coreflexive Coalgebras and Comodules over Commutative Rings," Journal of Pure and Applied Algebra , vol. 194, no. 1, pp. 1-38, Nov. 2004. | 2004 | Published |
[32] | J. Y. Abuihlail, "On Linear Difference Equations over Rings and Modules," International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 5, pp. 239-258, Jan. 2004. | 2004 | Published |
[33] | J. Y. Abuihlail, "Rational Modules for Corings," Communications in Algebra, vol. 31, no. 12, pp. 5793-5840, Dec. 2003. | 2003 | Published |
[34] | J. Y. Abuihlail. "Dualitaetstheoreme fuer Hopf-Algebren ueber Ringen (Duality Theorems for Hopf-Algebras over Rings)," , Mathematisches Institut, Heinrich-Heine Universitaet, Duesseldorf (Germany), Jul. 2001. | 2001 | |
[35] | J. Y. Abuihlail, J. Gomez-Torrecillas, and F. J. Lobillo, "Duality and Rational Modules for Hopf Algebras over Commutative Rings," Journal of Algebra, vol. 240, no. 1, pp. 165-184, 2001. | 2001 | Published |
[36] | J. Y. Abuihlail, J. Gomez-Torrecillas, and R. Wisbauer, "Dual Coalgebras of Algebras over Commutative Rings," Journal of Pure and Applied Algebra?, vol. 153, pp. 107-120, 2000. | 2000 | Published |
[37] | H. Yousef, M. F. Saleh, and J. Y. Abuihlail, "The Number of Ring Homomorphisms from Z_m[\xi] x Z_n[\xi] into Z_k[\xi]"," An-Najah Journal of Research, Natural Sciences (A),, vol. 14, pp. 1-5, 2000. | 2000 | Published |
[38] | M. F. Saleh, H. Yousef, and J. Y. Abuihlail, "The Number of Homomorphisms from Z_m1 x ... x Z_mr to Z_k1 x ... x Z_ks," Dirasat Journal, vol. 25, no. 2, pp. 326-329, 1998. | 1998 | Published |
[39] | M. F. Saleh, Hasan Yousef, and J. Y. Abuihlail, "On the Number of Group and Ring," HomomorphismsSchriftenreihe des Fachbereichs Mathematik, Duisburg Universitaet (Germany), Rep. SM-DU- No. 300, 1-6., 1995. | 1995 | |
[40] | J. Y. Abuihlail. "Polynomial Functions over Finite Fields," , Mathematics Department - Yarmouk University (Jordan)., Sep. 1993. | 1993 | |
[41] | J. Y. Abuihlail, "On topological lattices and an application to first submodules (with Ch. Lomp),". | Submitted |
# | Title | PI/Coordinaor | Members | Sponsor | Grant | Ref # | S-Date | E-Date | Month | Status |
---|---|---|---|---|---|---|---|---|---|---|
1 | Math 202 Online Course | Abuihlail, J. Y. | A. Y. Al-Dweik M. I. Mustafa | KFUPM | DAD | Jun 2013 | May 2014 | 12 | Completed | |
2 | Homological Dimensions of Semimodules | J. Y. Abuihlail | A. E. Tatar | KFUPM | Research Group | Dec 2013 | Jun 2016 | 30 | In Progress | |
3 | Calculus III Online Course | M. I. Abu-Sbeih | J. Y. Abuihlail M. I. Mustafa | KFUPM | DAD | Jun 2012 | Jun 2013 | 12 | In Progress | |
4 | Unifying Zariski-like Topologies for Modules | J. Y. Abuihlail | O. E. Echi | KFUPM | Research Group | RG1213 | Jun 2012 | Jun 2015 | 36 | In Progress |
5 | Strongly Hollow Modules | Abuihlail, J. Y. | KFUPM | SABIC | SB101023 | Sep 2011 | Feb 2013 | 18 | Completed | |
6 | 100 Solved Problems in Inequalities. An Entrance to Math Olympiads | Abuihlail, J. Y. | KFUPM | Arabic Book-Writing | AR101010 | Dec 2011 | Jun 2013 | 18 | Completed | |
7 | 100 Solved Problems in Algebra. An Entrance to Math Olympiads | Abuihlail, J. Y. | KFUPM | Arabic Book-Writing | AR100007 | Jun 2010 | Dec 2011 | 18 | Completed | |
8 | Monads and Comonads in Varieties | Abuihlail, J. Y. | KFUPM | Internal Research | IN100008 | Jan 2010 | Jan 2012 | 24 | Completed | |
9 | On Exact Sequences of Semimodules over Semirings | Abuihlail, J. Y. | KFUPM | Fast Track | FT100004 | Mar 2010 | Aug 2011 | 18 | Completed | |
10 | Translation into Arabic of Zill's book "A first Course in Differential Equations | M. El-Gebeily | Abuihlail, J. Y. R. Alassar | KFUPM | Translation | AR080005 | Mar 2010 | Aug 2011 | 18 | Completed |
11 | Almost Perfect Rings and their Modules | J. Y. Abuihlail | KFUPM | Fast Track | FT090007 | Sep 2009 | Aug 2011 | 18 | Completed | |
12 | Caculus II Online Course | M. I. Abu-Sbeih | J. Y. Abuihlail R. S. Alassar | KFUPM-DAD | Online Course | Aug 2009 | Jul 2010 | 11 | Completed | |
13 | Calculus I Online Course | Abu-Sbeih, M. Z. | T. M. Mustafa J. Y. Abuihlail | KFUPM-DAD | Online Course | Aug 2008 | Jul 2009 | 12 | Completed | |
14 | MATH OLYMPIAD PROBLEM BOOK | R. S. Alassar | Abu-Sbeih, M. Z. J. Y. Abuihlail | KFUPM | Arabic Book-Writing | AR090003 | Jan 2008 | May 2010 | 18 | Completed |
15 | Zariski-Like Topologies for Modules Over commutative Rings | J. Y. Abuihlail | KFUPM | Fast Track | FT08009 | Mar 2008 | Aug 2010 | 18 | Completed | |
16 | Semibiagebras and Hopf Semialgebras | J. Y. Abuihlail | KFUPM | Internal Research | IN080400 | Mar 2008 | Feb 2010 | 24 | Completed | |
17 | The Structure of Tilting Modules over Commutative Rings | J. Y. Abuihlail | M. S. Jarrar | KFUPM | Internal Research | IN070351 | Sep 2007 | Aug 2009 | 24 | Completed |
18 | Semi-Corings and Semi-Comodules | J. Y. Abuihlail | KFUPM | Fast Track | FT060010 | Sep 2006 | Aug 2007 | 12 | Completed | |
19 | Primeness and Coprimeness Conditions for Comodules and Corings | J. Y. Abuihlail | KFUPM | Internal Research | IN000296 | Dec 2005 | Mar 2008 | 27 | Completed | |
20 | Titling and Cotilting Modules over Commutative Rings | J. Y. Abuihlail | S. Kabbaj | KFUPM | Junior Faculty | JF050003 | Aug 2005 | Jun 2006 | 11 | Completed |
21 | Modules over Non-Noetherian Domains | Abuihlail, J. Y. | KFUPM | Junior Faculty | Aug 2005 | Aug 2005 | 1 | Completed |
Course | Section | Semester | F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus |
---|---|---|---|
MATH106 | 03 | 182 | |
MATH201 | 12 | 182 | |
MATH201 | 14 | 181 | |
MATH201 | 24 | 181 | |
MATH596 | 01 | 181 | |
MATH201 | 05 | 173 | |
MATH201 | 06 | 173 | |
MATH201 | 05 | 172 | |
MATH345 | 01 | 172 | F1 E1 E2 |
MATH595 | 01 | 172 | |
MATH712 | 01 | 172 | |
MATH101 | 14 | 171 | |
MATH521 | 01 | 171 | F1 E1 E2 |
MATH101 | 02 | 163 | E1 E2 F1 S1 S2 |
MATH101 | 03 | 163 | F1 E1 E2 S1 S2 |
MATH101 | 12 | 162 | |
MATH421 | 01 | 162 | F1 E1 |
MATH201 | 21 | 161 | |
MATH355 | 01 | 161 | E1 E2 S1 F1 |
MATH201 | 07 | 153 | F1 S1 F2 E1 E2 |
MATH201 | 08 | 153 | F1 F2 E1 E2 S1 |
MATH280 | 01 | 152 | F1 E1 S1 E2 |
MATH550 | 01 | 152 | F1 E1 E2 S1 |
MATH201 | 17 | 151 | S1 |
MATH550 | 01 | 151 | S1 F1 E2 E1 |
MATH201 | 06 | 142 | |
MATH201 | 13 | 142 | |
MATH201 | 12 | 141 | |
MATH201 | 19 | 141 | |
MATH201 | 01 | 133 | F1 E1 E2 S1 |
MATH201 | 02 | 133 | F1 E1 E2 S1 |
MATH690 | 01 | 132 | S1 F1 E1 |
MATH695 | 01 | 132 | S1 |
MATH201 | 20 | 131 | F1 E1 E2 |
MATH201 | 23 | 131 | F1 E1 E2 |
MATH551 | 01 | 122 | F1 E1 S1 |
MATH696 | 01 | 122 | S1 F1 |
MATH201 | 20 | 121 | S1 |
MATH695 | 02 | 121 | F1 S1 |
MATH654 | 02 | 112 | F1 E1 S1 |
MATH201 | 25 | 111 | S1 |
MATH101 | 11 | 102 | E1 E2 S1 F1 |
MATH550 | 01 | 101 | F1 E1 S1 E2 |
MATH101 | 05 | 093 | F1 E1 E2 S1 |
MATH101 | 06 | 093 |
F1
E1
E2
(See section: 05 ) |
MATH101 | 11 | 092 | F1 E1 E2 S1 |
MATH101 | 12 | 092 | F1 E1 E2 S1 |
MATH131 | 04 | 091 | F1 E1 E2 |
MATH260 | 06 | 091 | F1 E1 E2 S1 |
MATH102 | 18 | 082 | F1 E1 S1 |
MATH595 | 01 | 082 | F1 S1 |
MATH102 | 12 | 081 | F1 E1 E2 S1 |
MATH132 | 03 | 081 | F1 E1 E2 S1 |
MATH102 | 23 | 072 | E1 E2 S1 F1 |
MATH551 | 01 | 072 | S1 E1 E2 |
MATH710 | 01 | 072 | |
MATH101 | 09 | 071 | F1 E1 E2 |
MATH552 | 01 | 071 | E1 E2 |
MATH102 | 05 | 063 | E1 E2 S1 F1 |
MATH102 | 09 | 062 | E2 S1 E1 F1 |
MATH553 | 01 | 062 | E1 F1 S1 |
MATH202 | 01 | 061 | F1 E1 E2 Q2 Q3 Q4 Q5 |
MATH654 | 01 | 061 | F1 |
MATH101 | 01 | 053 | F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 |
MATH101 | 02 | 053 | F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 |
MATH101 | 09 | 052 | E1 E2 E3 F1 S1 |
MATH695 | 01 | 052 | E1 E2 E3 S1 |
MATH101 | 05 | 051 | S1 S2 E1 E2 Q1 Q2 Q3 Q4 Q5 F1 Q6 |
MATH101 | 10 | 051 | S1 S2 E1 E2 Q1 Q2 Q3 Q4 Q5 F1 Q6 |
MATH202 | 04 | 042 | S1 E1 E2 E3 Q1 Q2 Q3 Q4 Q5 Q6 F1 |
MATH202 | 05 | 042 | S1 E1 E2 E3 Q1 Q2 Q3 Q4 Q5 Q6 F1 |
MATH101 | 14 | 041 | Q1 F2 F3 O1 O2 Q2 Q3 Q4 Q5 Q6 Q7 F4 F1 |
MATH101 | 18 | 041 | Q1 F2 F3 O1 O2 Q2 Q4 Q5 Q6 Q7 F4 Q3 F1 |
MATH101 | 14 | 033 | |
MATH102 | 22 | 032 | |
MATH533 | 01 | 032 | |
MATH202 | 04 | 031 | S1 S2 |
MATH202 | 05 | 031 |
(See section: 04 ) |
# | Title | View |
---|---|---|
1 | Primeness and Coprimeness Conditions for Comodules and Corings: Jawad Abuhlail, May 2008. | 389 |
2 | Tilting & Cotilting Modules over Commutative Rings (Survey & Open Problems): Jawad Y. Abuhlail, Dec 2007. | 381 |
3 | Injective Morita Contexts(Revisited): Jawad Y. Abuhlail and S. K. Nauman, Dec 2007. | 380 |
4 | Fully Coprime Comodules and Fully Coprime Corings: Jawad Y. Abuhlail, Oct 2006. | 362 |
5 | Duality Theorems for Crossed Products over Rings: J. Y. Abuihlail, Mar 2005. | 327 |
6 | Dual Entwining Structures and Dual Entwined Modules: J. Y. Abuihlail, Mar 2005. | 326 |
7 | Hopf Pairings and (Co)induction Functors over Commutative Rings: J. Y. Abuihlail, Mar 2005. | 325 |
8 | A Note On Coinduction Functors between Categories of Comodules for Corings: J. Y. Abuihlail, Mar 2005. | 324 |